# SDR R61A2022011500033

- Difficulty date: December 14, 2021
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N875RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 30,101 hours, 22,551 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rail
- Part number: 17039142007
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING I/B AFT FLAP I/B RAIL HAS SEVERAL WEAR MARKS AND LIGHT CORROSION. REPLACED RAIL IAW AMM 27-51-08 SUBTASK 020-010-A & 420-050-A
